Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 4, Issue 1, Pages 83-93
http://dx.doi.org/10.1155/S1048953391000059

Stability of Volterra system with impulsive effect

1Department of Mathematics, I.I.T. , Kanpnr 208016, India
2Department of Mathematics and Physical Sciences, College of Engineering and Aviation Sciences, Embry-Riddle Aeronautical University, Daytona Beach 32014, FL, USA

Received 1 February 1990; Revised 1 January 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Ramamohana Rao and S. Sivasundaram, “Stability of Volterra system with impulsive effect,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 1, pp. 83-93, 1991. https://doi.org/10.1155/S1048953391000059.